Back
healthwords.aihealthwords.ai
Cart
Search
treatment icon
treatment

Panadol Extra Soluble

Mohommed Essop-Adam
Reviewed by Mohommed Essop-AdamReviewed on 30.10.2023 | 2 minutes read
EmailFacebookPinterestTwitter

Panadol Extra Soluble contains the active ingredient paracetamol with caffeine. Paracetamol is a commonly used painkiller (analgesic) to treat all kinds of pain ranging from headaches, toothache, back pain, joint pain, sprains and strains, and period pain. Paracetamol is also effective in treating fever.

Who is Panadol Extra Soluble for?

It is suitable for children and adults over the age of 12. Take paracetamol according to dosage instructions for the corresponding age group, and never take more than indicated. Do not take Panadol Extra Soluble with any other paracetamol-containing product.

How does it work?

Paracetamol interferes with chemicals in the brain that relays pain signals and regulates body temperature. Therefore, it can be used to treat the pain of various causes and treat fever. Paracetamol should be taken strictly according to dosage recommendations because overdosage of paracetamol can cause liver injury.

Pharmacist recommended products

Should anybody avoid taking it?

Panadol Extra Soluble and contains caffeine, which can lead to adverse caffeine effects such as palpitation, restlessness, insomnia, and gastrointestinal disturbances. Panadol Extra Soluble should be used with caution or avoided in low-sodium diets.

Take Panadol Extra Soluble with caution if you take another dietary caffeine intake. If you have severe liver or kidney disease, talk to your doctor before taking Panadol Extra Soluble as each tablet contains 854mg of sodium, which is a large amount of the recommended intake of salt. Panadol Extra Soluble should be used with caution or avoided in low-sodium diets.

Do not take Panadol Extra Soluble if you are sensitive to any ingredients listed.

Are there any side effects?

Paracetamol is generally very well tolerated with minimal side effects. As with all medications, there is the potential for serious side effects, such as an allergic reaction. You should stop taking paracetamol and seek urgent medical attention.

You should pay attention to symptoms associated with an overdose of paracetamol, including abdominal pain, pale stools, dark urine, yellowing of the skin and eyes, vomiting, and diarrhoea.

Was this helpful?

Was this helpful?

Mohommed Essop-Adam
Reviewed by Mohommed Essop-Adam
Reviewed on 30.10.2023
EmailFacebookPinterestTwitter
App Store
Google Play
Piff tick
Version 2.28.0
© 2024 Healthwords Ltd. All Rights Reserved